| Catalog Number |
7640020 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/19/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
Event or Problem Description
It was reported that the patient underwent surgery due to lumbar degeneration.During the surgery,the doctor found one product slipped,the doctor had to replace with new one to complete the surgery.Patient's current status is normal.
Additional Manufacturer Narrative
Product analysis: macroscopic and optical examination revealed thread crest/flank damage.Functional evaluation with a sample mas head found the set screw was unable to be fully engaged.The above observations are consistent with misalignment of the mas and set screw threads during construct assembly.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.